# SDR DXTA2023103099290

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,600 hours, 6,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY FLOOR EXIT LIGHT BELOW SEAT 3 IS OUT OF RECESS AND HANGING IN AISLE BY WIRE.   INSERTED AND RESECURED EMERGENCY FIOOR EXIT LIGHT BELOW SEAT 3 SOCKET IAW EMB505 SPM 20·00-00. OPS/CK GOOD, TO CONTINUE
